Diabetes

Question
Posted by: Ansie | 2009-02-10

Q.

burning feet

husband 42, diabete, he battles with hot, burning feet, so bad, he cant sleep at night. He says it feels like he is permanently on hot coals, takes glucophage, diamicron for diabete. Is there anything else that he can use? I bought different foot sprays for hot,tired feet, but it doesnt help at all. Will appreciate HELP as this problem is driving our whole family mad, as nobody can sleep because dad' s walking up &  down passage during evenings Thanks

Expert's Reply

A.

Diabetes expert

One of the reasons for burning feet is uncontrolled glucose - is his glucose controlled?? - if not he must go and see his doctor to change his treatment in order to ensure better control. His HbA1c must be less than 7%. it can be due to neuropathy too - his doctor can help with treatment for that. Other possible causes may be vascular impairment or vitamin deficiencies - I really recommend to go and see his doctor to identify the problem and then to receive the appropriate treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Ansie | 2009-02-11

Many thanks for answer, he visits dr on weekly basis his sugar is btwn 10-12, meds were changed twice this year, and he doesnt take any add vitamins. Also had him at a cardio dr all well with heart, just the sugar level a bit too high acc to drs.

Reply to Ansie

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.